| Model Number |
40-405-1R |
| Medical Device Problem Codes |
Energy Output Problem (1431); Output above Specifications (1432); Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(h3,h6): no parts have been received by the manufacturer for evaluation.Codes b17, c20 <(>&<)> d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider regarding a generator.It was reported that during preventive maintenance, a gen erator had failed the cut test and had shown the values that were not expected.The cut output issue was identified, where the device, when set for 2 watts, had only outputted low value 0.8 watts, and when set for 8 watts, it had outputted the higher value over 49 watts.There was no patient involved.
Additional Manufacturer Narrative
(h3,h6): generator returned to manufacturer for testing.Upon testing no issue was confirmed and no failure found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.